# SDR CA151006009

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED INABILITY TO MODULATE THRUST DURING FLIGHT.  TORQUE DID NOT RESPOND WHEN THE PLA WAS DECREASED TO IDLE POWER.  PILOT LANDED THE ACFT UNEVENTFULLY.
